# SDR MASA2011111163996

- Difficulty date: November 10, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 19,909 hours, 15,896 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE CABIN SDR (SMOKE CAME FROM RIGHT PACK).  R2 ACM.
